Illinois Journal of Mathematics

Mordell-Weil groups and the Galois module structure of rings of integers

M. J. Taylor

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 428-452.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988996

Digital Object Identifier
doi:10.1215/ijm/1255988996

Mathematical Reviews number (MathSciNet)
MR947037

Zentralblatt MATH identifier
0631.14033

Subjects
Primary: 11R33: Integral representations related to algebraic numbers; Galois module structure of rings of integers [See also 20C10]
Secondary: 11G05: Elliptic curves over global fields [See also 14H52] 11G10: Abelian varieties of dimension > 1 [See also 14Kxx]

Citation

Taylor, M. J. Mordell-Weil groups and the Galois module structure of rings of integers. Illinois J. Math. 32 (1988), no. 3, 428--452. doi:10.1215/ijm/1255988996. https://projecteuclid.org/euclid.ijm/1255988996


Export citation